Publication
Title
Incoherent superposition of off-axis polychromatic Hermite-Gaussian modes
Author
Language
English
Source (journal)
Journal of the Optical Society of America: A: optics and image science. - New York, N.Y.
Publication
New York, N.Y. : 2002
ISSN
0740-3232
Volume/pages
19:8(2002), p. 1572-1582
ISI
000177021500013
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.07.2017
To cite this reference